# SDR SWAA2022092891127

- Difficulty date: September 11, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 51,542 hours, 27,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: L/H Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVER WING EMERGENCY LIGHT INOP / [01] REPLACED LAMP AS PER AMM REF 33-51-01-960-801. TESTED FOUND NORMAL.;[02] VERIFIED STEP #1 ABOVE.
